# SDR DALA2023092507884

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 75,096 hours, 9,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHITE UNDER SEAT EMER LIGHT AT 21 H/J INOP. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT CONNECTOR OUT. RECONNECTED. (9986308)
